# SDR FDEA201112085215

- Difficulty date: December 8, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,950 hours, 22,419 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Broken
- Location: Hold Down
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR OUTSIDE BUTTERFLY HANDLE HOLD DOWN LATCH ASSY BROKEN.  BUTTERFLY LOCKDOWN LATCH SPRING BROKEN.  INSTALLED SPRING ON L1 DOOR OUTSIDE BUTTERFLY  HANDLE.  REF ABOVE ENTRY FOR RII ACTION REQUIRED.  FINAL CLOSED.
